Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society since 1950, Proceedings of the American Mathematical Society is devoted to shorter research articles in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Signatures, Heegaard Floer correction terms and quasi–alternating links
HTML articles powered by AMS MathViewer

by Paolo Lisca and Brendan Owens PDF
Proc. Amer. Math. Soc. 143 (2015), 907-914 Request permission


Turaev showed that there is a well–defined map assigning to an oriented link $L$ in the three–sphere a Spin structure $\mathbf {t}_0$ on $\Sigma (L)$, the two–fold cover of $S^3$ branched along $L$. We prove, generalizing results of Manolescu–Owens and Donald–Owens, that for an oriented quasi–alternating link $L$ the signature of $L$ equals minus four times the Heegaard Floer correction term of $(\Sigma (L), \mathbf {t}_0)$.
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 57M25, 57M27, 57Q60
  • Retrieve articles in all journals with MSC (2010): 57M25, 57M27, 57Q60
Additional Information
  • Paolo Lisca
  • Affiliation: Dipartimento di Matematica, Università di Pisa, Largo Bruno Pontecorvo 5, 56127 Pisa, Italy
  • Brendan Owens
  • Affiliation: Department of Mathematics, University of Glasgow, University Gardens, Glasgow G12 8QW, United Kingdom
  • Email:
  • Received by editor(s): March 7, 2013
  • Received by editor(s) in revised form: May 20, 2013
  • Published electronically: October 17, 2014
  • Additional Notes: The present work is part of the first author’s activities within CAST, a Research Network Program of the European Science Foundation, and the PRIN–MIUR research project 2010–2011 “Varietà reali e complesse: geometria, topologia e analisi armonica”.
    The second author was supported in part by EPSRC grant EP/I033754/1.
  • Communicated by: Daniel Ruberman
  • © Copyright 2014 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Proc. Amer. Math. Soc. 143 (2015), 907-914
  • MSC (2010): Primary 57M25, 57M27; Secondary 57Q60
  • DOI:
  • MathSciNet review: 3283677